Can I take something with Prozac to relieve some of the fatigue side effect?

Hello, I started off on Prozac generic but it made me feel like a zombie. I am now on Prozac the name brand, 20 mg a day, been on it for about 6 months but I still feel really tired all of the time. Is there a drug combo I could do to help relieve this side effect?

3 Answers

Relevance
  • Anonymous
    1 decade ago
    Best Answer

    I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.

    The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.

    Watch trailer 1:55 min

    http://www.youtube.com/watch?v=UV0J5EsYKuw

    Youtube thumbnail

    The whole DVD

    http://www.cchr.org/#/videos/making-a-killing-intr...

    Fox News about pharmaceutical company Eli Lilly (Prozac, Zyprexa and others)

    3:36 min

    http://www.youtube.com/watch?v=o_iXApBeT5s

    Youtube thumbnail

    &feature=channel_page

  • MeMeMe
    Lv 5
    1 decade ago

    Hi,

    I would discuss it with your doctor. Depending on your diagnosis and what you're taking Prozac for, there may be another medication that would suit you better. It sounds like you've given it a good amount of time and if your body isn't handling it well, there's no reason to suffer excessively.

    I was on Prozac for about 4.5 years when I was younger, and it made me feel horrible. Unfortunately I was underage and had no say in my medication but I wish I could have been on something else. Combining Prozac with other meds won't necessarily help--they added two more meds to my Prozac to try and take away the "zombie" feeling but it just made it worse. I barely remember 4 years of high school!!!!!!!

    Anyway, good luck to you. I know a ton of people who have that experience with Prozac. It really kind of makes you retarded. But I've been off of all meds for years now and feel great.

    Good luck to you!!!

    Source(s): I'm an addictions counselor, and from experience.
  • ?
    Lv 6
    1 decade ago

    No.

    Why aren't you discussing the appropriate dosage with your doctor?

    Fatigue can mean you are on too high of a dose.

    If your symptoms aren't controlled on only 10 mg., you may be able to take only 15.

    I realize there is no 15mg. pill, but you can get an additional prescription for 10's and cut one in 1/2.

Still have questions? Get your answers by asking now.